Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

El Kahoui, M'hammed

dblp



BibTeX cite key*:

ElKahoui2005a

Title

Title*:

Birational properties of the gap subresultant varieties

Journal

Journal Title*:

Journal of Symbolic Computation

Journal's URL:

http://www.elsevier.com/wps/find/journaldescription.cws_home/622902/description#description

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6WM7-4DXJT1B-3-1&_cdi=6927&_user=43521&_orig=browse&_coverDate=01%2F01%2F2005&_sk=999609998&view=c&wchp=dGLbVlb-zSkzS&md5=38a361f82db427a5b3b13c5d9ac9ad5e&ie=/sdarticle.pdf

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/wps/find/homepage.cws_home

Publisher's
Address:


ISSN:

0747-7171

Vol, No, pp, Date

Volume*:

39

Number:

1

Publishing Date:

2005

Pages*:

61-71

Number of
VG Pages:

11

Page Start:

61

Page End:

71

Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we address the problem of understanding the gaps that may occur in the subresultant
sequence of two polynomials.We define the gap subresultant varieties and prove that they are rational
and have the expected dimension. We also give explicitly their corresponding prime ideals.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2005a,
AUTHOR = {El Kahoui, M'hammed},
TITLE = {Birational properties of the gap subresultant varieties},
JOURNAL = {Journal of Symbolic Computation},
PUBLISHER = {Elsevier},
YEAR = {2005},
NUMBER = {1},
VOLUME = {39},
PAGES = {61--71},
ISBN = {0747-7171},
}


Entry last modified by Christine Kiesel, 11/17/2005
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
M'hammed El Kahoui
Created
02/25/2005 03:26:39 PM
Revisions
4.
3.
2.
1.
0.
Editor(s)
Christine Kiesel
Christine Kiesel
Christine Kiesel
M'hammed El Kahoui
M'hammed El Kahoui
Edit Dates
17.11.2005 15:59:37
03.11.2005 10:20:09
22.04.2005 14:09:49
02/25/2005 03:27:54 PM
02/25/2005 03:26:39 PM